MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC None; ENDOSCOPE

INTUITIVE SURGICAL, INC None; ENDOSCOPE
Model Number 470067-13
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during central processing with a 30-degree endoscope plus, a piece on endoscope that attaches to the robot for use was separated from the viewing piece of the scope.There was no report of patient involvement or patient injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The endoscope was analyzed and found with a dislodged component.The camera instrument was found dislodged, the ring and adapter was return.As an additional observation not reported by site, the endoscope was visually inspected and found with damage to the button pack assembly.Visual inspection confirmed hairline crack(s) on l/r of the button pack assembly.The endoscope was visually inspected and was found with damage at the distal end.The distal window located at distal tip was visually inspected and found cracked.The endoscope was visually inspected and glue damage on fiber distal tip (gap) was found.During inspection of the endoscope distal tip, the fiber damage.The endoscope cable integrated connector was visually inspected and found with scratches at trim plate.The cable integrated connector exhibited scratch marks.The endoscope cable integrated connector was visually inspected and found with mechanical damage.The cable integrated connector exhibited mechanical damage such as scratch marks at cable connector proximal end.The complaint was confirmed by failure analysis.The endoscope was placed through friction test using a screening aid to manually rotate the adapter to detect for friction.The camera instrument adapter did not rotate properly and/or noises were heard during testing and confirmed as binding.The probable root cause of this binding is attributed to component susceptibility to increased friction.

Brand Name
None
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50216253
Report Number2955842-2026-35363
Device Sequence Number6099668
Product Code NAY
UDI-Device Identifier00886874120286
UDI-Public(01)00886874120286
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470067-13
Device Catalogue Number470067
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown